# SDR SWAA2023013093749

- Difficulty date: December 18, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,251 hours, 26,797 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Damaged
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) ELONGATED HOLE ON WEB LOC. BS 663 LH AND BTW LBL 55 TO LBL 65 AT MAIN WHEEL WELL COMPARTMENT 2022-691905<[01] REPLACED WEB LOC. BS 663 LH AND BTW LBL 55 TO LBL 65 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 AND DWG 111A1001 REV:A. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED WEB LOC. BS 663 LH AND BTW LBL 55 TO LBL 65 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 AND DWG 111A1001 REV:A. SEE INDIVIDUAL SIGNOFFS BELOW. RII Ï¿½TEM
